Osaka Journal of Mathematics

Explicit description of Hopf surfaces and their automorphism groups

Takao Matumoto and Noriaki Nakagawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 37, Number 2 (2000), 417-424.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200789206

Mathematical Reviews number (MathSciNet)
MR1772841

Zentralblatt MATH identifier
0961.32020

Subjects
Primary: 32J15: Compact surfaces
Secondary: 32Q57: Classification theorems

Citation

Matumoto, Takao; Nakagawa, Noriaki. Explicit description of Hopf surfaces and their automorphism groups. Osaka J. Math. 37 (2000), no. 2, 417--424. https://projecteuclid.org/euclid.ojm/1200789206


Export citation